# SDR AALA202002079003

- Difficulty date: February 6, 2020
- Submitted: February 7, 2020
- Operation: Air carrier
- Aircraft: N275AY
- Make and model: Airbus A330-323
- Aircraft serial: 370
- Aircraft time: 85,248 hours, 12,075 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT MOUNTED ESCAPE PATH LIGHT 3H INOPERATIVE. MAINTENANCE SECURED LOOSE CONNECTOR AT 3H AND PERFORMED SATISFACTORY OPERATIONAL CHECK PER ESPM 20-48-14.
